# SDR SWI2025F01115

- Difficulty date: May 1, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, ON FUSELAGE, HAS SCRATCHES/CHAFING IN LANDS 1 THRU 26.     (C-CHECK RO 8/21/2025)    REPAIRED DAMAGE ON PAX DOOR HINGE IN 19 SPOTS OF THE LUG LANDS FWD TO AFT (SPOTS 6-10, 12-25, MARKED) , FUSELAGE SIDE REF CRJ900 SRM 53-21-23-201-010-A01 STEP 5 D.(1-2) TYPE IV. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
